# SDR WVER2017042500002

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N920FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15020
- Aircraft time: 31,868 hours, 26,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: CC670340951
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD "J" ANGLE IS CORRODED AROUND RECEPTACLES AT FS 280.00. OUT OF ALLOWABLE DAMAGE LIMITS.
